# SDR UPS06847292

- Difficulty date: June 29, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 78,939 hours, 51,612 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Condition: Cracked
- Location: Fs 1562 L34r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, SPLICE FITTING CRACKED, STA 1562 L34R.  REMOVED LONGERON 34R AT STA 1562 IAW SRM 51-1-21, FABRICATED AND INSTALLED 2EA SPLICE ANGLES, ATTACH CLIP AND SPLICE FITTING AT STA 1562 L34R IAW SRM 53-02-00-0 FIG 002, 53-04-01 FIG 051, DWG 5758577, AND SRM 51-1-21D.
